Page 1 of 2 12 LastLast
Results 1 to 10 of 14

Thread: Ghost town

  1. #1
    Senior Member Cowboys_Place's Avatar
    Join Date
    Dec 2005
    Location
    Northern California
    Posts
    544

    Ghost town

    Compared to just two months ago the pain forum seems like a ghost town. In a lot of ways that's a good thing I'm hoping it means people are out enjoying life. Maybe to the warmer weather has helped ease some of the nerve pain we all experience although even on warm days I tend to think that's just wishful thinking.

    I'm sick and tired of my hip feeling like it's broke, my back feeling like it's twisted like a pretzel and my abdomen burning like it's full of hot coals!

    I'm taking 150 mg of Lyrica three times a day and I have a prescription for oxycontin 7.5 which I can take up to 3 times a day. I usually only take one a day they make me kind of nervous. I also take a Valium at night that really helps me sleep.

    I'm so worried about addiction that half the time I wait too long and I'm miserable before I take a pill which isn't the right formula I know.

    My head just doesn't seem to be in the right place I worry about everything and concentrate much too much on my pain. There are people who have it so much worse off than I do I continue to wallow in self pity!

    For those of you who take Lyrica how much are you on and if you also take Oxycontin what is that dosage? Oh and no I don't have a PM doc the one I did have last year gave me a steroid shots and recommended the spinal cord stimulator. That is before he got busted for a DUI after wrecking his jaguar. Since he was the only game in town I get my midst through my regular Doc

    Well thanks for let me blab away I was home alone and even though it's just a page it's a friendly web site and I needed the company.
    Courage is being scared to death but saddling up anyway. .(John Wayne)

  2. #2
    Senior Member rdf's Avatar
    Join Date
    Jul 2001
    Location
    Someplace between Nowhere and Goodbye
    Posts
    12,961
    You're not wallowing in self-pity CP, not by any means.

    As to addiction, I think people on pain meds all get physical addictions and will go through some withdrawal when stopping. It's the mental addiction, the addictive personality, that's most dangerous. Sounds like you're doing fine. Good luck man.
    Please donate a dollar a day at http://justadollarplease.org.
    Copy and paste this message to the bottom of your signature.

    Thanks!

  3. #3
    Quote Originally Posted by Cowboys_Place View Post
    Compared to just two months ago the pain forum seems like a ghost town. In a lot of ways that's a good thing I'm hoping it means people are out enjoying life. Maybe to the warmer weather has helped ease some of the nerve pain we all experience although even on warm days I tend to think that's just wishful thinking.

    I'm sick and tired of my hip feeling like it's broke, my back feeling like it's twisted like a pretzel and my abdomen burning like it's full of hot coals!

    I'm taking 150 mg of Lyrica three times a day and I have a prescription for oxycontin 7.5 which I can take up to 3 times a day. I usually only take one a day they make me kind of nervous. I also take a Valium at night that really helps me sleep.

    I'm so worried about addiction that half the time I wait too long and I'm miserable before I take a pill which isn't the right formula I know.

    My head just doesn't seem to be in the right place I worry about everything and concentrate much too much on my pain. There are people who have it so much worse off than I do I continue to wallow in self pity!

    For those of you who take Lyrica how much are you on and if you also take Oxycontin what is that dosage? Oh and no I don't have a PM doc the one I did have last year gave me a steroid shots and recommended the spinal cord stimulator. That is before he got busted for a DUI after wrecking his jaguar. Since he was the only game in town I get my midst through my regular Doc

    Well thanks for let me blab away I was home alone and even though it's just a page it's a friendly web site and I needed the company.
    I have a high tolerance to all drugs, not because I've taken them, just because I have a weird metabolism.

    My nerve pain finally got managed with 75mcg/hr Fentanyl patches along with 15mg Valium 3x/day. The Valium REALLY helped with the burning in my legs and my feet, I don't know if it was combined with the Fentanyl or just by itself. But slowly over the past 2 weeks the pain has slowly started coming back (the burning) - But I've also had a pretty bad UTI, so I don't know if that may be the cause. I'm hopeful that is the cause. Still fighting the UTI.

  4. #4
    Senior Member Cowboys_Place's Avatar
    Join Date
    Dec 2005
    Location
    Northern California
    Posts
    544
    jbridges9, I tried the Fentanyl patches back in January and they made my nerve pain much worse. I haven't tried taking any Valium during the day I will have to keep that option in mind.

    You said you have a pretty bad uti I definitely think they contribute to making nerve pain worse. I hope you're able to get it under control real soon and that helps lessen the burn.

    I wonder if it's possible for the nerve pain to ease up or just disappear without explanation. I would so love to wake up one morning without pain. . :-)

    I hope everyone is able to get out and enjoy Memorial Day weekend. God bless those men and women who've protected and continue to protect this country and our freedoms.
    Courage is being scared to death but saddling up anyway. .(John Wayne)

  5. #5
    Senior Member craig's Avatar
    Join Date
    Jul 2001
    Location
    S.W.Florida
    Posts
    2,582
    Quote Originally Posted by cowboys_place View Post
    i hope everyone is able to get out and enjoy memorial day weekend. God bless those men and women who've protected and continue to protect this country and our freedoms.
    word

  6. #6
    I'm feeling the back pain too. Mostly when I lay down though. Feels so much better when I'm up. My husband rubbed my back at 630 this morning because I was in tears. He said he felt a bunch of knots up and down my spine and rib cage. Blah! Hope you get some relief soon.
    Last edited by offroaderswife; 05-26-2013 at 08:05 AM.
    DFW TEXAS- T-10 since March 20th, 1994

  7. #7
    cowboy - I take 150 lyrica and sometime an extra 75 mg. oxy IR maybe 10 mg prn plus ambien at night. That is to survive. I am like you that I tend to try to take the least possible which might be a mistake. Despite all the meds, I am miserable every day even though I try to make the best of each day. I am writing less on this site. I think I expressed all I needed to say in past posts. I am talked out. It is time for others to share their soul on the internet.

  8. #8
    Senior Member
    Join Date
    Dec 2009
    Location
    Florida, USA
    Posts
    2,175
    I take 200 mg of Lyrica three times daily, 200 mg Tramadol ER, 50-100 mg of regular Tramadol per day. I tried cymbalta and it helped too, but I did not like the side effects and the relief did not outweigh them.

    First thing that comes to mind is maybe kicking up the Lyrica to 600 per day.

    Hope you get some relief soon. It's a battle.
    2012 SCINetUSA Clinical Trial Support Squad Member
    Please join me and donate a dollar a day at http://justadollarplease.org and copy and paste this message to the bottom of your signature.

  9. #9
    cowboy, find relief. addiction? view it as dependence at worst. i'maddicted to insulin, without it i'd go into withdrawal and die. just how you look at things

    I've been on the board a while, have nothing to offer and find it the equivalent of my drunk and dial routine.

    Also came to the hard reality i'll not get better and am getting worse so have nothing left.

    I hope you find some peace and relief.

    kindly,

    ket

  10. #10
    Hi Cowboy, Sorry to hear you're feeling so much pain. Try not to wait until that point, take your meds on a regular schedule. I take 40mg of oxycontin ER 2 - 3 times a day. Yes, I'm physically addicted, not mentally though. If I don't take my meds I'll go through physical withdrawals after about 12 hours. It's not pleasant and I feel guilty about it, but I know I have to do it to have a somewhat "normal" life. The pain is still there, but I'm able to sit up in my bed and maybe even in my wheelchair for two hours a day that way. I tried Lyrica and it didn't work for me. I'm on Cymbalta 60mg and that works pretty good for the nerve pain.
    I'm like you in that I think of all the people that are worse off than me and feel that I shouldn't complain. Then again we are worse off than we used to be, so I think we are justified to complain a alittle.
    This is actually my first post, as I'm a fairly new member. I'm in the process of moving from Germany to California, so life is pretty stressful for me right now. I hope to be an active member here, as all of you have contributed so much useful information . Take care.

Similar Threads

  1. ghost pain
    By jody in forum Pain
    Replies: 2
    Last Post: 06-25-2012, 05:29 PM
  2. Ghost Town/Chernobyl
    By Max in forum Life
    Replies: 1
    Last Post: 04-27-2004, 10:14 AM
  3. "Ghost Town"... "Chernobyl"
    By monkeygirl in forum Life
    Replies: 2
    Last Post: 04-21-2004, 07:02 PM
  4. Ghost Stories
    By Raven in forum Life
    Replies: 5
    Last Post: 09-29-2002, 05:30 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •